# SDR REXA2012063000933

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 9,856 hours, 6,077 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER WAITING 10 MINUTES PER MEL 26-14-1A, RETRACTED THE GEAR AND RECEIVED A GEAR DISAGREE WARNING.  FOLLOWED THE EMC NON-NORM CHECKLIST AND RETURNED TO DEPARTURE.   REMOVED AND REPLACED MLG SELECTOR VALVE  IAW AMM 32-32-10
